# SDR AU980024

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 3038266
- Condition: Faulty
- Location: Eng. Egt/Tit
- Component: Pwa, PT6T3B
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE ITT (T5) HARNESS INTERMITTENT FAULT.
